MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of asfwf093 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by healthcare professional "event happened when a nurse was deaccessing a port today.She was holding it properly and went to pull the needle back and it snapped off.No injury to staff or patient.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint that the safety mechanism detached from the infusion set was confirmed but the cause is unknown.A single photograph of a damaged powerloc max safety infusion set was returned for evaluation.The safety mechanism had completely detached from the infusion set needle.The tip of needle appeared to contain the manufactured bend and the yellow safety mechanism base was present in the safety mechanism housing.Microscopic examination, functional testing, and dimensional analysis could not be conducted without the physical sample.Therefore, the failure between the components could be confirmed but the exact root cause could not be determined.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13721633
Report Number3006260740-2022-00656
Device Sequence Number11939773
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142010
Device Lot NumberASFWF093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown